MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 4N RT; TRIAL INSTRUMENT

DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 4N RT; TRIAL INSTRUMENT
Catalog Number 196030450
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states late onset of infection, revised to antibiotic spacer.It was also stated that loosening occurred at the bone to cement and cement to implant interface.Depuy cement was used.Doi: (b)(6) 2015 ; dor: (b)(6) 2017 ; right knee.
 
Additional Manufacturer Narrative
Additional narrative: product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CR150 CEM SZ 4N RT
Common Device Name
TRIAL INSTRUMENT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
loughbeg, ringaskiddy co.
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7114047
Report Number1818910-2017-51562
Device Sequence Number13771176
Product Code JWH
UDI-Device Identifier10603295074977
UDI-Public10603295074977
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K082500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number196030450
Device Lot Number8367631
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer01/10/2018
08/29/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date01/10/2018
09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR